A new approach to momentum operators in curved space

Document Type : Original Article

Authors

1 Department of Physics, Amirkabir University of Technology (Tehran Polytechnic ), P.O.Box: 15875-4413,Tehran, Iran

2 Department of physics, Alzahra University, Tehran, Iran

Abstract

In this paper we have obtained momentum representation in curved space with a different procedure to previous reports and then as a straight application for these operators we have investigated them on the compact manifold as a sphere. Our investigation indicates the spectrum of generalized momentum operators on the compact manifold is discrete.

In this paper we have obtained momentum representation in curved space with a different procedure to previous reports and then as a straight application for these operators we have investigated them on the compact manifold as a sphere. Our investigation indicates the spectrum of generalized momentum operators on the compact manifold is discrete.

In this paper we have obtained momentum representation in curved space with a different procedure to previous reports and then as a straight application for these operators we have investigated them on the compact manifold as a sphere. Our investigation indicates the spectrum of generalized momentum operators on the compact manifold is discrete.

Keywords

Main Subjects


Volume 1, Issue 2
May 2024
Pages 39-42
  • Receive Date: 11 July 2023
  • Revise Date: 29 November 2023
  • Accept Date: 10 February 2024
  • First Publish Date: 10 February 2024
  • Publish Date: 01 May 2024